# SDR VNAA2021051699927

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1000-1069
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOORBEAM CORRODED ON UPPER FLANGE FROM FS 1000.00 TO FS 1069.75. INSTALLED FLOOR BEAM SEACTION IAW CRJ700 SRM 53-00-41-53-00-41-991-830, EA 21-C7-53-314, EA 21-C7-53-334 FS971-1074 RBL9
